# SDR UALA2013071204861

- Difficulty date: July 11, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 755 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT LOCATED AT BS 755 BETWEEN S15-16L.   REPAIRED SKIN IAW EA 130704 AND ECRA 5330-04658.
